EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: isPartOf:"Mathematical Social Sciences"
Narrow search

Narrow search

Year of publication
Subject
All
Theorie 973 Theory 973 Spieltheorie 393 Game theory 375 Neue politische Ökonomie 192 Public choice 192 Abstimmungsregel 128 Präferenztheorie 128 Theory of preferences 128 Voting rule 128 Cooperative game 100 Kooperatives Spiel 100 Social welfare function 95 Soziale Wohlfahrtsfunktion 95 Nash equilibrium 89 Nash-Gleichgewicht 89 Welfare economics 79 Wohlfahrtsökonomik 79 Entscheidung 67 Voting behaviour 65 Wahlverhalten 65 Bargaining theory 58 Coalition 58 Koalition 58 Verhandlungstheorie 58 Allocation 54 Allokation 54 Core 53 Decision theory 53 Entscheidungstheorie 53 Wohlstandstheorie 53 Decision 51 Equilibrium theory 48 Gleichgewichtstheorie 48 Shapley value 47 Shapley-Wert 47 Risiko 45 Risk 45 Nutzen 44 Pareto efficiency 42
more ... less ...
Online availability
All
Undetermined 2,362 Free 67
Type of publication
All
Article 3,728 Book / Working Paper 40
Type of publication (narrower categories)
All
Article in journal 1,798 Aufsatz in Zeitschrift 1,798 Conference paper 22 Konferenzbeitrag 22 Collection of articles of several authors 15 Sammelwerk 15 Konferenzschrift 5 Systematic review 4 Übersichtsarbeit 4 Aufsatzsammlung 3 Conference proceedings 3 Festschrift 3 Bibliografie enthalten 1 Bibliography included 1 Nachruf 1
more ... less ...
Language
All
Undetermined 1,913 English 1,855
Author
All
Roush, F. W. 93 Kim, K. H. 54 Roush, Fred W. 32 Bossert, Walter 28 Lewis, Alain A. 24 Kaneko, Mamoru 23 Kelly, Jerry S. 22 Kim, Ki Hang 21 Fishburn, Peter C. 20 Thomson, William 20 Chateauneuf, Alain 18 Chun, Youngsub 18 Marley, A. A. J. 18 Gehrlein, William V. 16 Dutta, Bhaskar 15 Tijs, Stef 15 Xu, Yongsheng 15 Gersbach, Hans 14 Powers, Robert C. 14 Shubik, Martin 14 Tauman, Yair 14 Wooders, Myrna Holtz 14 Calvo, Emilio 13 Sanver, M. Remzi 13 Woeginger, Gerhard J. 13 Haller, Hans 12 Perea, Andrés 12 Peters, Hans 12 Peters, Hans J. M. 12 Truchon, Michel 12 Campbell, Donald E. 11 Herden, Gerhard 11 Karni, Edi 11 Le Breton, Michel 11 Lepelley, Dominique 11 Nakamura, Yutaka 11 Sarangi, Sudipta 11 Slinko, Arkadii 11 Storcken, Ton 11 Tovey, Craig A. 11
more ... less ...
Institution
All
Advanced Research Workshop Mathematical Theories of Allocation of Discrete Resources: Equilibria, Matchings, Mechanisms <2002, Istanbul> 1 European Mathematical Psychology Group 1 NATO Advanced Research Workshop Mathematical Theories of Allocation of Discrete Resources: Equilibria, Matchings, Mechanisms <2002, Istanbul> 1
Published in...
All
Mathematical social sciences 1,971 Mathematical Social Sciences 1,780 Progress in mathematical social sciences 13 Research on risk and social choice 7 History Advisory Committee of MSSB [Mathematical Social Sciences Board] 1 Mathematical Social Sciences, Forthcoming 1 Quantitative studies in history 1
more ... less ...
Source
All
ECONIS (ZBW) 1,969 RePEc 1,778 OLC EcoSci 12 USB Cologne (EcoSocSci) 9
Showing 1 - 10 of 3,768
Cover Image
Cost structures and innovation incentives
Mishra, Suryaprakash - In: Mathematical social sciences 136 (2025), pp. 1-5
Persistent link: https://www.econbiz.de/10015532456
Saved in:
Cover Image
Deposit insurance in a sequential-service constrained environment
Barros, Fernando <Jr.>; Cruz, Samuel; Delalibera, Bruno R. - In: Mathematical social sciences 136 (2025), pp. 1-13
Persistent link: https://www.econbiz.de/10015532460
Saved in:
Cover Image
Jump bidding in the war of attrition
Bi, Wei; Ding, Huiyun - In: Mathematical social sciences 136 (2025), pp. 1-14
Persistent link: https://www.econbiz.de/10015532458
Saved in:
Cover Image
Existence of Berge equilibrium in finite games
Haller, Hans - In: Mathematical social sciences 136 (2025), pp. 1-5
Persistent link: https://www.econbiz.de/10015532440
Saved in:
Cover Image
Aggregating incomplete rankings
Okumura, Yasunori - In: Mathematical social sciences 136 (2025), pp. 1-8
Persistent link: https://www.econbiz.de/10015532442
Saved in:
Cover Image
The rates of learning with public and private signals
Qi, Dengwei - In: Mathematical social sciences 136 (2025), pp. 1-6
Persistent link: https://www.econbiz.de/10015532444
Saved in:
Cover Image
A stricter canon : General Luce models for arbitrary menu sets
Rodrigues-Neto, José A.; Ryan, Matthew; Taylor, James - In: Mathematical social sciences 136 (2025), pp. 1-4
Persistent link: https://www.econbiz.de/10015532453
Saved in:
Cover Image
Cooperation and balance in signed networks : a model of multiplex formation
Kundu, Rajendra P.; Pandey, Siddhi Gyan - In: Mathematical social sciences 136 (2025), pp. 1-14
Persistent link: https://www.econbiz.de/10015532455
Saved in:
Cover Image
Stability and optimal double auction design for a two-sided market
Vikram, Aditya - In: Mathematical social sciences 133 (2025), pp. 1-12
Persistent link: https://www.econbiz.de/10015531842
Saved in:
Cover Image
Condorcet domains on at most seven alternatives
Akello-Egwel, Dolica; Leedham-Green, Charles; … - In: Mathematical social sciences 133 (2025), pp. 23-33
Persistent link: https://www.econbiz.de/10015531858
Saved in:
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
  • 11
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...